PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 353-361
Tytuł artykułu

On Weyl pseudosymmetric hypersurfaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Strony
353-361
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-12-08
poprawiono
1996-08-14
Twórcy
autor
  • Department of Mathematics, Uludağ University, Gorükle Kampüsü, Bursa, Turkey
  • Department of Mathematics, Agricultural University of Wrocław, ul. Grunwaldzka 53, 50-357 Wrocław, Poland
  • Department of Mathematics, University of Ankara, 06100 Tandoğan, Ankara, Turkey
Bibliografia
  • [1] T. E. Cecil and P. J. Ryan, Tight and Taut Immersions of Manifolds, Pitman, Boston, 1988.
  • [2] F. Defever, R. Deszcz, P. Dhooghe, L. Verstraelen and Ş. Yaprak, On Ricci-pseudosymmetric hypersurfaces in spaces of constant curvature, Results in Math. 27 (1995), 227-236.
  • [3] F. Defever, R. Deszcz, Z. Şentürk, L. Verstraelen and Ş. Yaprak, P. J. Ryan's problem in semi-Euclidean space, to appear.
  • [4] J. Deprez, R. Deszcz and L. Verstraelen, Pseudo-symmetry curvature conditions on hypersurfaces of Euclidean spaces and on Kählerian manifolds, Ann. Fac. Sci. Toulouse 9 (1988), 183-192.
  • [5] J. Deprez, R. Deszcz and L. Verstraelen, Examples of pseudo-symmetric conformally flat warped products, Chinese J. Math. 17 (1989), 51-65.
  • [6] A. Derdziński, Exemples de métriques de Kaehler et d'Einstein autoduales sur le plan complexe, in: Géométrie riemannienne en dimension 4 (Séminaire Arthur Besse 1978/79), Cedic/Fernand Nathan, Paris, 1981, 334-346.
  • [7] R. Deszcz, On Ricci-pseudosymmetric warped products, Demonstratio Math. 22 (1989), 1053-1065.
  • [8] R. Deszcz, Examples of four-dimensional Riemannian manifolds satisfying some pseudosymmetry curvature conditions, in: Geometry and Topology of Submanifolds 2, World Sci., Singapore, 1990, 134-143.
  • [9] R. Deszcz, On four-dimensional Riemannian warped product manifolds satisfying certain pseudosymmetry curvature conditions, Colloq. Math. 62 (1991), 103-120.
  • [10] R. Deszcz, Pseudosymmetry curvature conditions imposed on the shape operators of hypersurfaces in the affine spaces, Results in Math. 20 (1991), 600-621.
  • [11] R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Sér. A 44 (1992), 1-34.
  • [12] R. Deszcz, Curvature properties of a certain compact pseudosymmetric manifold, Colloq. Math. 65 (1993), 139-147.
  • [13] R. Deszcz, On pseudosymmetric manifolds, Dept. Math., Agricultural Univ. Wrocław, Preprint No. 34, 1995.
  • [14] R. Deszcz, On certain classes of hypersurfaces in spaces of constant curvature, in: Geometry and Topology of Submanifolds 8, World Sci., Singapore, 1996, in print.
  • [15] R. Deszcz, S. Ewert-Krzemieniewski and J. Policht, On totally umbilical submanifolds of conformally birecurrent manifolds, Colloq. Math. 55 (1988), 79-96.
  • [16] R. Deszcz and W. Grycak, On some class of warped product manifolds, Bull. Inst. Math. Acad. Sinica 15 (1987), 311-322.
  • [17] R. Deszcz and W. Grycak, On manifolds satisfying some curvature conditions, Colloq. Math. 57 (1989), 89-92.
  • [18] R. Deszcz and W. Grycak, On certain curvature conditions on Riemannian manifolds, ibid. 58 (1990), 259-268.
  • [19] R. Deszcz and M. Hotloś, Remarks on Riemannian manifolds satisfying a certain curvature condition imposed on the Ricci tensor, Prace Nauk. Pol. Szczec. 11 (1989), 23-34.
  • [20] R. Deszcz and M. Hotloś, Notes on pseudo-symmetric manifolds admitting special geodesic mappings, Soochow J. Math. 15 (1989), 19-27.
  • [21] R. Deszcz and L. Verstraelen, Hypersurfaces of semi-Riemannian conformally flat manifold, in: Geometry and Topology of Submanifolds 3, Singapore, 1991, 131-147.
  • [22] R. Deszcz, L. Verstraelen and Ş. Yaprak, Pseudosymmetric hypersurfaces in 4-dimensional spaces of constant curvature, Bull. Inst. Math. Acad. Sinica 22 (1994), 167-179.
  • [23] R. Deszcz, L. Verstraelen and Ş. Yaprak, Hypersurfaces with pseudosymmetric Weyl tensor in conformally flat manifolds, Dept. Math. Agricultural Univ. Wrocław, preprint No. 32, 1995.
  • [24] R. Deszcz and Ş. Yaprak, Curvature properties of Cartan hypersurfaces, Colloq. Math. 67 (1994), 91-98.
  • [25] R. Deszcz and Ş. Yaprak, Curvature properties of certain pseudosymmetric manifolds, Publ. Math. Debrecen 45 (1994), 333-345.
  • [26] W. Grycak, Riemannian manifolds with a symmetry condition imposed on the 2-nd derivative of the conformal curvature tensor, Tensor (N.S.) 46 (1987), 287-290.
  • [27] Ü. Pinkall, Dupin hypersurfaces, Math. Ann. 270 (1985), 427-440.
  • [28] L. Verstraelen, Comments on pseudo-symmetry in the sense of Ryszard Deszcz, in: Geometry and Topology of Submanifolds 6, World Sci., Singapore, 1994, 199-209.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p353bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.